Alert archive / Florida / Small Craft Advisories in 2024

Small Craft Advisory 21, NWS Jacksonville, FL

February 17, 2024

NWS Jacksonville, FL issued this small craft advisory at Feb 17, 2024, 1:25 PM EST. It took effect at Feb 18, 2024, 7:00 AM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2024, 1:25 PM EST (18:25 UTC)
In effect from
Feb 18, 2024, 7:00 AM EST
Expired
Feb 19, 2024, 10:00 AM EST
In force
27 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

383 
WHUS72 KJAX 171825
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
125 PM EST Sat Feb 17 2024

AMZ452-454-470-472-474-180900-
/O.NEW.KJAX.SC.Y.0021.240218T1200Z-240220T1200Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
125 PM EST Sat Feb 17 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...From 7 AM Sunday to 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
109 
WHUS72 KJAX 172318
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
618 PM EST Sat Feb 17 2024

AMZ450-180930-
/O.EXA.KJAX.SC.Y.0021.240218T1200Z-240220T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
618 PM EST Sat Feb 17 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST
TUESDAY...

* WHAT...North winds around 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM.

* WHEN...From 7 AM Sunday to 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-470-472-474-180930-
/O.CON.KJAX.SC.Y.0021.240218T1200Z-240220T1200Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
618 PM EST Sat Feb 17 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO
7 AM EST TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...From 7 AM Sunday to 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
301 
WHUS72 KJAX 180737
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
237 AM EST Sun Feb 18 2024

AMZ450-452-454-470-472-474-182100-
/O.CON.KJAX.SC.Y.0021.240218T1200Z-240220T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
237 AM EST Sun Feb 18 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 AM EST TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 5  
  to 9 ft expected.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...From 7 AM this morning to 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
306 
WHUS72 KJAX 181853
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
153 PM EST Sun Feb 18 2024

AMZ454-472-474-190900-
/O.EXT.KJAX.SC.Y.0021.000000T0000Z-240218T2100Z/
/O.NEW.KJAX.GL.W.0005.240218T2100Z-240219T1200Z/
/O.NEW.KJAX.SC.Y.0022.240219T1200Z-240220T1200Z/
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
153 PM EST Sun Feb 18 2024

...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM EST
TUESDAY...

* WHAT...For the Gale Warning, north to northeast winds 25 to 30
  kt with gusts up to 40 kt and seas 7 to 10 ft expected. For the  
  Small Craft Advisory, north winds 20 to 25 kt with gusts up to 
  35 kt and seas 6 to 9 ft expected.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 7 AM EST Monday. For the Small
  Craft Advisory, from 7 AM Monday to 7 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ450-190900-
/O.EXT.KJAX.SC.Y.0021.000000T0000Z-240219T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
153 PM EST Sun Feb 18 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...North to northeast winds 20 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM.

* WHEN...Until 7 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-470-190900-
/O.EXT.KJAX.SC.Y.0021.000000T0000Z-240220T0300Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
153 PM EST Sun Feb 18 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY...

* WHAT...North to northeast winds 20 to 25 kt with gusts up to 35
  kt and seas 5 to 7 ft.

* WHERE...Coastal waters from Fernandina Beach to St. Augustine 
  FL out 20 NM and Waters from Altamaha Sound GA to Fernandina 
  Beach FL from 20 to 60 NM.

* WHEN...Until 10 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
566 
WHUS72 KJAX 190744
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
244 AM EST Mon Feb 19 2024

AMZ450-190845-
/O.CAN.KJAX.SC.Y.0021.000000T0000Z-240219T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
244 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ474-191000-
/O.EXT.KJAX.GL.W.0005.000000T0000Z-240219T1500Z/
/O.EXT.KJAX.SC.Y.0022.240219T1500Z-240220T0900Z/
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
244 AM EST Mon Feb 19 2024

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EST TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 7 to 10 ft. For the Small Craft 
  Advisory, north winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft expected.

* WHERE...Waters from St. Augustine to Flagler Beach FL from 20 
  to 60 NM.

* WHEN...For the Gale Warning, until 10 AM EST this morning. For 
  the Small Craft Advisory, from 10 AM this morning to 4 AM EST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ454-191000-
/O.CON.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/
/O.EXT.KJAX.SC.Y.0022.240219T1200Z-240219T2100Z/
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
244 AM EST Mon Feb 19 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
4 PM EST THIS AFTERNOON...

* WHAT...For the Gale Warning, north winds 20 to 25 kt with 
  gusts up to 35 kt and seas 6 to 9 ft. For the Small Craft 
  Advisory, north winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal waters from St. Augustine to Flagler Beach FL 
  out 20 NM.

* WHEN...For the Gale Warning, until 7 AM EST this morning. For 
  the Small Craft Advisory, from 7 AM this morning to 4 PM EST 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ472-191000-
/O.CON.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/
/O.EXT.KJAX.SC.Y.0022.240219T1200Z-240220T0900Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
244 AM EST Mon Feb 19 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
4 AM EST TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 25 kt with 
  gusts up to 35 kt and seas 6 to 8 ft. For the Small Craft 
  Advisory, north winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Waters from Fernandina Beach to St. Augustine FL from 
  20 to 60 NM.

* WHEN...For the Gale Warning, until 7 AM EST this morning. For 
  the Small Craft Advisory, from 7 AM this morning to 4 AM EST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ452-191000-
/O.EXT.KJAX.SC.Y.0021.000000T0000Z-240219T1500Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
244 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 ft.

* WHERE...Coastal waters from Fernandina Beach to St. Augustine 
  FL out 20 NM.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-191000-
/O.EXT.KJAX.SC.Y.0021.000000T0000Z-240219T1000Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
244 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING...

* WHAT...Seas 5 to 7 ft.

* WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL 
  from 20 to 60 NM.

* WHEN...Until 5 AM EST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
118 
WHUS72 KJAX 191009
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
509 AM EST Mon Feb 19 2024

AMZ470-191115-
/O.EXP.KJAX.SC.Y.0021.000000T0000Z-240219T1000Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
509 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

AMZ454-191200-
/O.CON.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/
/O.CON.KJAX.SC.Y.0022.240219T1200Z-240219T2100Z/
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
509 AM EST Mon Feb 19 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...For the Gale Warning, north winds 20 to 25 kt with 
  gusts up to 35 kt and seas 6 to 9 ft. For the Small Craft 
  Advisory, north winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal waters from St. Augustine to Flagler Beach FL 
  out 20 NM.

* WHEN...For the Gale Warning, until 7 AM EST this morning. For 
  the Small Craft Advisory, until 4 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ472-191200-
/O.CON.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/
/O.CON.KJAX.SC.Y.0022.240219T1200Z-240220T0900Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
509 AM EST Mon Feb 19 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 25 kt with 
  gusts up to 35 kt and seas 6 to 8 ft. For the Small Craft 
  Advisory, north winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Waters from Fernandina Beach to St. Augustine FL from 
  20 to 60 NM.

* WHEN...For the Gale Warning, until 7 AM EST this morning. For 
  the Small Craft Advisory, until 4 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ474-191200-
/O.CON.KJAX.GL.W.0005.000000T0000Z-240219T1500Z/
/O.CON.KJAX.SC.Y.0022.240219T1500Z-240220T0900Z/
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
509 AM EST Mon Feb 19 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EST TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 35 kt and seas 7 to 10 ft. For the Small Craft 
  Advisory, north winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft expected.

* WHERE...Waters from St. Augustine to Flagler Beach FL from 20 
  to 60 NM.

* WHEN...For the Gale Warning, until 10 AM EST this morning. For 
  the Small Craft Advisory, from 10 AM this morning to 4 AM EST 
  Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ452-191200-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-240219T1500Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
509 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 7 ft.

* WHERE...Coastal waters from Fernandina Beach to St. Augustine 
  FL out 20 NM.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
829 
WHUS72 KJAX 191202
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
702 AM EST Mon Feb 19 2024

AMZ474-192015-
/O.CAN.KJAX.GL.W.0005.000000T0000Z-240219T1500Z/
/O.EXT.KJAX.SC.Y.0022.240219T1202Z-240220T0900Z/
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
702 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...North winds 15 to 25 kt with gusts around 30 kt and seas
  7 to 10 ft.

* WHERE...Waters from St. Augustine to Flagler Beach FL from 20 
  to 60 NM.

* WHEN...Until 4 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ454-192015-
/O.EXP.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/
/O.CON.KJAX.SC.Y.0022.000000T0000Z-240219T2100Z/
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
702 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Coastal waters from St. Augustine to Flagler Beach FL 
  out 20 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ472-192015-
/O.EXP.KJAX.GL.W.0005.000000T0000Z-240219T1200Z/
/O.CON.KJAX.SC.Y.0022.000000T0000Z-240220T0900Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
702 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Waters from Fernandina Beach to St. Augustine FL from 
  20 to 60 NM.

* WHEN...Until 4 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-191500-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-240219T1500Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
702 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Seas 5 to 7 ft.

* WHERE...Coastal waters from Fernandina Beach to St. Augustine 
  FL out 20 NM.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
636 
WHUS72 KJAX 191501
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
1001 AM EST Mon Feb 19 2024

AMZ452-191615-
/O.EXP.KJAX.SC.Y.0021.000000T0000Z-240219T1500Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
1001 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

AMZ454-192000-
/O.EXT.KJAX.SC.Y.0022.000000T0000Z-240219T2000Z/
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
1001 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...Seas around 5 to 7 feet.

* WHERE...Coastal waters from St. Augustine to Flagler Beach FL 
  out 20 NM.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ472-474-192315-
/O.CON.KJAX.SC.Y.0022.000000T0000Z-240220T0900Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
1001 AM EST Mon Feb 19 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 4 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 12:25 PM EST, 1 hour earlier.

Area forecast discussion, Feb 17, 12:25 PM EST, 1 hour before
Area Forecast Discussion
National Weather Service Jacksonville FL
1225 PM EST Sat Feb 17 2024

...New AVIATION...

.SYNOPSIS...
Issued at 355 AM EST Sat Feb 17 2024

Early morning surface analysis depicts a cold front pushing
southeastward and extending from the Carolinas southwestward
through the lower Mississippi Valley and Deep South Texas. Strong
high pressure (1040 millibars) was pressing southeastward from the
northern Rockies through the Plains States in the wake of this
front. Aloft...troughing was progressing across the Great Lakes,
Ohio Valley, and Mid-Atlantic states, with an intense jet streak
(190 knots at 250 millibars, or around 35,000 feet) positioned
across the southern Appalachians. Meanwhile, the subtropical jet
stream remains active across the northern half of the Gulf of
Mexico, downstream of a digging shortwave trough positioned across
central portions of the Rockies. Isentropic lift/overrunning
continues to gradually strengthen over our region as the cold
front approaches from the northwest, with occasional light rain
and sprinkles making it to the ground as our lower troposphere
gradually moistens. A good deal of this light rainfall that was
being depicted on Doppler Radar scans overnight is not reaching
the ground due to evaporation in the lower troposphere (virga)
from the lingering dry air mass. A light south-southwesterly
breeze at most locations was keeping temperatures in the 50s
nearly area-wide at 09Z, except around 60 along portions of the
northeast FL coast. Dewpoints ranged from the upper 40s to the mid
50s.

&&

.NEAR TERM...
(Today and Tonight)
Issued at 355 AM EST Sat Feb 17 2024

Flow aloft will back from a westerly direction this morning to
southwesterly by this evening as shortwave troughing digs
southeastward from the central Rockies through the Southern Plains
states. Meanwhile, an already intense jet streak over the Mid-
Atlantic states will strengthen even further as it pushes offshore
tonight, keeping our region in the ascending right rear quadrant
of this feature. Occasional light showers or sprinkles are
expected area-wide through early afternoon as a cold front
presses southeastward across our region. A drier air mass will
then advect into inland portions of southeast GA by late this
afternoon, shifting rainfall coverage southward. Meanwhile,
gradually strengthening isentropic lift/overrunning across north
central and northeast FL is expected this afternoon following the
passage of the front. Rainfall coverage and intensity will
increase from south to north this afternoon, with steady rainfall
likely developing across north central FL by the mid-afternoon
hours, reaching the Interstate 10 corridor towards sunset.
Rainfall amounts in excess of one half inch are possible by sunset
across north central FL, tapering to around a quarter inch along
the I-10 corridor, with amounts of one tenth of an inch or less
expected across southeast GA. Highs today will climb to the low
and mid 60s area-wide.

Our local pressure gradient will tighten from north to south
overnight in the wake of the cold frontal passage. This will send
a surge of chilly northerly winds down the Atlantic coast
overnight, with a lighter northerly breeze overspreading inland
areas overnight. Meanwhile, strong isentropic lift / overrunning
will continue for locations along and south of the I-10 corridor,
with periods of heavier rainfall possible overnight across north
central FL, where additional rainfall amounts of 1-1.5 inches are
forecast overnight. Additional rainfall amounts of one half to one
inch are expected along the I-10 corridor, while a drier air mass
keeps most of inland southeast GA dry, while coastal locations and
places along the FL/GA border generally receive an additional one
tenth of an inch of rainfall. Lows tonight will fall to the 40s,
except lower 50s for coastal northeast FL and portions of north
central FL.

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 355 AM EST Sat Feb 17 2024

Showers will steadily decline over the area from Sunday afternoon
to Sunday night, as the cold front moves to the southeast of the
area with high pressure building in the front's wake. Showers will
move offshore by Monday morning, resulting in dry conditions to
develop over SE GA and NE FL.

With the cold front's passage, Daytime Highs will sit near the mid
50s for most locations, with north central FL getting to the
lower 60s. By Monday, Daytime Highs will rise to the lower 60s
area wide. Overnight Lows on Sunday will drop to the mid upper 30s
from SE GA and south towards the Suwannee Valley region. The rest
of NE FL will see lows from the lower to mid 40s. Monday night,
Overnight Lows will see values mainly in the mid to upper 30s,
with coastal locations in the lower 40s.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 248 AM EST Sat Feb 17 2024

High pressure will continue to build over the region through
midweek. Dry conditions will remain through most of the week
ahead. A cold front will begin to near the area by Thursday
morning, crossing the area by Thursday night. Showers will return
during the overnight hours on Thursday as the front begins to move
into the area, with chances of precipitation increasing through
the day on Friday.

Temperatures will warm from the upper 60s to lower 70s by
midweek.

&&

.AVIATION...
(18Z TAFS)
Issued at 1225 PM EST Sat Feb 17 2024

VFR conditions with light rain will continue through this afternoon.
Rainfall intensity should increase at the NE FL terminals late
this afternoon, resulting in conditions deteriorating to MVFR and
then IFR after 00Z. Generally northerly winds between 5-10 kts
prevail through the period.

&&

.MARINE...
Issued at 355 AM EST Sat Feb 17 2024

A cold front will push across our local waters early this
afternoon, with occasional light rainfall ahead of this boundary
expected this morning, followed by steadier rainfall developing
during the mid to late afternoon hours. Westerly winds will shift
to west-northwesterly late this afternoon, with 2-3 foot seas
prevailing today both near shore and offshore. A surge of
northerly winds will then overspread our local waters in the
wake of the cold frontal passage during the evening and overnight
hours. Speeds will increase to Caution levels of 15-20 knots just
after midnight.

Low pressure will develop along the frontal boundary over south
Florida on Sunday afternoon, resulting in northerly winds
increasing to Small Craft Advisory levels offshore, with these
conditions then expanding to the near shore waters adjacent to
northeast Florida by early Sunday evening. Low pressure will then
strengthen to the north of the Bahamas on Sunday night and Monday,
resulting in building seas as rainfall gradually exits our local
waters. Seas will peak in the 6-9 foot range offshore from Monday
through Tuesday, with near shore seas reaching the 5-7 foot range
at that time.

High pressure will then build eastward along the northern Gulf
coast on Tuesday, settling directly over our region by midweek,
allowing for gradually diminishing seas. Seas will diminish to
Caution levels of 4-6 feet near shore on Tuesday night, while seas
offshore diminish to Caution levels by Wednesday. Seas will then
fall below Caution levels near shore on Wednesday and offshore by
Wednesday evening. High pressure will then shift south of our
local waters on Wednesday night and Thursday ahead of the next
cold front, which will likely cross our area on Friday.

Rip Currents: Offshore winds and low wave heights will result in a
low risk at all area beaches today. Strengthening northerly winds
and building seas will create a high-end moderate risk at all area
beaches on Sunday, with a high risk possible by Monday.

&&

.HYDROLOGY...
Issued at 355 AM EST Sat Feb 17 2024

Rainfall amounts during this event (through early Monday morning)
are forecast to be in the 2-3 inch range across north central FL,
with locally higher totals possible. Amounts along the I-10
corridor of 1-2 inches are expected, with amounts generally below
one half inch across most of southeast GA.

Runoff from a prior rainfall event is resulting in minor flooding
along upper portions of the Altamaha River, where water levels are
not expected to crest until later next week near the
Charlotteville and Baxley gauges. Minor flooding is forecast to
begin along middle portions of the Altamaha River, or around the
Doctortown gauge, by this evening, with a crest forecast later in
the upcoming week. Minor flooding may begin along lower portions
of the Altamaha River near the Everett City gauge during the mid
to late portions of the upcoming week. Otherwise, minor flooding
along lower portions of the Satilla River will continue this
weekend, followed by water levels falling below flood stage early
in the upcoming week.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  43  56  36  63 /  30  20  10   0
SSI  49  56  42  60 /  80  40  20  10
JAX  49  57  43  61 / 100  60  30  10
SGJ  53  59  46  61 / 100  70  40  10
GNV  49  56  42  64 / 100  70  30  10
OCF  52  59  44  63 / 100  80  40  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 8:39 AM ESTRiver Flood WarningJAXGlynn, McIntosh, Wayne21 days

Nearby

Small Craft Advisories in Florida, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.